# SDR SWIA95627

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685AV
- Make and model: Swrngn SA227AC
- Aircraft serial: AC685
- Engine: Garrtt TPE33111U
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Up Limit Sw
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL WOULD NOT LOCK IN UP POSITION.  REPLACED NOSE GEAR UP LIMIT SWITCH.  NOSE GEAR WOULD CYCLE AFTER GEAR RETRACTION.  REPLACED GEAR SECTION VALVE IN LT WHEEL.  OPS CKS GOOD AND NO LEAKS NOTED.
